# SDR UALA2011072103703

- Difficulty date: July 20, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757-21B
- Aircraft serial: 25322
- Aircraft time: 74,149 hours, 21,374 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DUE TO NR 2 ENGINE VIBRATIONS FELT BY CREW.   PRIOR TO HIGH POWER RUN,   REPLACED MAIN OIL FILTER, NO DEFECTS FOUND, OIL TANK SERVICED TO FULL.
